# SDR USAABB03224

- Difficulty date: December 15, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR EMERGENCY LIGHTS AT THE OVERWING CROSS AISLE AND ROW 17 THROUGH 23 INOPERATIVE.  MAINTENANCE SECURED LOOSE CONNECTIONS.  (M)
